Louisiana, 2015Tornadoes and Flash Flooding in Louisiana, June 18, 2015
June 18, 2015 · NWS SHV · 33 events in 3 counties and zones
The remnants of Tropical Storm Bill continued to plague Northwest Louisiana on June 18th. A nocturnal feeder band developed across Northwest Louisiana and produced locally heavy rainfall that caused severe flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $175,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The remnants of Tropical Storm Bill continued to plague Northwest Louisiana on June 18th. A nocturnal feeder band developed across Northwest Louisiana and produced locally heavy rainfall that caused severe flooding. In addition, several of these individual storms exhibited brief but strong rotation and the end result was a few tornado touchdowns during the early morning hours of the 18th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 17, 10:39 PM CST, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 17, 10:39 PM CST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 PM CDT WED JUN 17 2015
.AVIATION...
CENTER OF REMMANTS OF T.D BILL MOVG NORTH ALONG I-35 INTO
SOUTHERN OK. FEEDER BAND OVER SE TX/SW LA HAS BEEN INTENSIFYING
NWD INTO NORTHERN LA. SMALLER AREA OF CONVECTION OVER NE TX...ALSO
GRADUALLY INTENSIFYING. THUS...HEAVY SHOWERS OR TSTMS MAY BECOME
PREVAILING LATE TONIGHT AND INTO THURSDAY AT MOST OF THE AREAL
TERMINALS. KSHV IS BTWN THESE TWO AREAS AND MAY NOT SEE CONVECTION
FOR SVRL MORE HOURS...AND KLFK MAY REMAIN ON THE FRINGE OF THE
INCHREASING AREA JUST TO ITS EAST. ALSO...DEEPER SE FLOW OVER NE
TX ALSO BRINING IN LOW MVFR CIGS WITH OCNL IFR CIGS FOR REST OF
THE NIGHT. FURTHER EAST OVER KMLU AND KELD...WET GROUND...LGT
WINDS...AND NARROW TEMP DEW POINT SPREADS MAY INDUCE FOG AT THESE
SITES. SE WINDS ELSEWHERE AROUND 10 TO 15 KTS...WILL INCREASE TO
15 TO 25 KTS BTWN 18/12-15Z. /VII/.
&&
.PREV DISCUSSION... /ISSUED 1136 PM CDT WED JUN 17 2015/
UPDATE...
UPDATED TO INCREASE THE AREAL COVERAGE OF A FLASH FLOOD WATCH TO
INCLUDE PARTS OF SOUTH CENTRAL ARKANSAS...NORTHWEST AND NORTH
CENTRAL LOUISIANA AND DEEP EAST TEXAS. ALSO INCREASED THE
QPF/AMOUNT OF EXPECTED RAINFALL AMOUNTS.
DISCUSSION...
A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED TO TRAIN
OVER PARTS OF DEEP EAST TEXAS AND LOWER PARTS OF NORTHWEST AND
INTO NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS. THIS AREA
HAS HAD HEAVY RINFALL EARLIER AND THE ADDITIONAL RAINFALL MOVING
ACROSS THIS AREA WILL PROVIDE A POTENTIAL FOR FLASH FLOODING DUE
TO THE HIGH WATER LEVELS OF THE BACKWATER OFF THE RED RIVER WHICH
IS AT A HIGH STAGE. ADDITIONAL SMALLER FEEDER BANDS OF RAIN ALSO
CONTINUE TO SPREAD INTO PARTS OF NORTHEAST TEXAS AND SOUTHEAST
OKLAHOMA AND WILL KEEP THE SOILS NEAR SATURATION...WHICH LATER
INTO THE NIGHT WILL SEE THE POTENTIAL FOR ADDITIONAL HEAVY RAINS
AROUND THE REMNANTS OF TROPICAL SYSTEM BILL. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 89 75 90 / 60 50 30 30
MLU 73 92 75 92 / 70 30 20 30
DEQ 74 82 72 86 / 70 70 70 40
TXK 74 87 74 88 / 70 70 60 40
ELD 73 89 73 90 / 70 50 40 40
TYR 74 86 74 89 / 70 70 40 30
GGG 74 88 74 90 / 70 70 40 30
LFK 75 90 75 91 / 60 60 20 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARZ050-051-059-
060-070.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ004>006-
011>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THURSDAY FOR OKZ077.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THURSDAY FOR TXZ096-097-
108>112-124>126-136>138.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ096-152-
165>167.
&&Hazardous weather outlook, Jun 17, 10:46 AM CST, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT WED JUN 17 2015
OKZ077-TXZ096-108>111-124-125-136-137-149-150-181115-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-
1146 AM CDT WED JUN 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
VERY HEAVY RAINFALL ASSOCIATED WITH THE REMNANTS OF TROPICAL
DEPRESSION BILL REMAIN POSSIBLE THROUGH TONIGHT ACROSS PARTS OF
EASTERN TEXAS...WHICH MAY LEAD TO FLASH FLOODING. ADDITIONALLY...A
COUPLE OF WEAK TORNADOES MAY BE POSSIBLE THIS AFTERNOON...AS WIND
SHEAR AND INSTABILITY VALUES ASSOCIATED WITH THE STORM APPEAR
FAVORABLE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THE POTENTIAL FOR HEAVY RAINFALL AND AN ISOLATED SEVERE STORM REMAIN
POSSIBLE THROUGH THURSDAY WITH THE REMNANTS OF TROPICAL DEPRESSION
BILL. THE RAINFALL MAY RESULT IN FLASH FLOODING IN A FEW LOCATIONS.
ADDITIONAL RIVER FLOODING ON THE NECHES...SABINE... ANGELINA...AND
SULPHUR RIVERS OF EAST TEXAS IS ALSO POSSIBLE BY THURSDAY.
A NEW RISE WILL DEVELOP ON THE RED RIVER IN NORTH TEXAS AND SOUTH
OKLAHOMA AND SPREAD DOWNSTREAM INTO LOUISIANA THROUGH THE REMAINDER
OF THIS JUNE.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS COULD BE REQUIRED DURING THIS
AFTERNOON AND EVENING IN THE SPIRAL THUNDERSTORM BANDS ASSOCIATED
WITH TROPICAL DEPRESSION BILL.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151>153-165>167-181115-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-HARRISON-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1146 AM CDT WED JUN 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
VIII.
In the hours before
Special weather statement, Jun 18, 2:48 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 AM CDT THU JUN 18 2015
LAZ010-017-TXZ153-180945-
DE SOTO LA-SABINE LA-SHELBY TX-
348 AM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...SOUTHERN DE
SOTO PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY
COUNTIES UNTIL 445 AM CDT...
AT 347 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...HUXLEY...SOUTH MANSFIELD...GRAND CANE...STANLEY...
CARMEL...PELICAN...EVELYN...RAMBIN AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3170 9394 3183 9409 3222 9369 3195 9341
TIME...MOT...LOC 0847Z 224DEG 24KT 3183 9395
06
Event by event
30 flash flood, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.
Tornado, De Soto
- When
- June 18, 4:09 AM CST to 4:10 AM CST
- Where
- De Soto County, 1.25 mi ENE of Mansfield to 1.56 mi NE of Mansfield
- Rating
- EF1
- Path length
- 0.56 mi
- Path width
- 126 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.037, -93.701
A NWS Storm Survey team determined that the damage in the Mansfield area was a result of a brief tornado touchdown. The EF1 tornado touched down in the town of Mansfield, Louisiana near the intersection of Polk and Laura Streets. The storm traveled north 1/2 mile then lifted near North Hills Drive. Damage consisted of a few snapped and/or uprooted trees. One home sustained significant rood damage due to a tree falling on the house.
Tornado, De Soto
- When
- June 18, 5:38 AM CST to 5:43 AM CST
- Where
- De Soto County, 0.62 mi SE of Kickapoo to 3.49 mi NE of Kickapoo
- Rating
- EF1
- Path length
- 3.49 mi
- Path width
- 190 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.194, -93.843
A NWS Storm Survey team determined that damage in northern DeSoto Parish was consistent with that of a tornado touchdown. An EF1 tornado touched down near the community of Kickapoo just west of the intersection of Hwy. 5 and Hwy. 171. The tornado then tracked 3.5 miles to the northeast before dissipating on Red Bluff Road 3/4 of a mile east of Long Road. Damage mainly consisted of several trees uprooted and snapped along the path. One home had major damage to its roof. A couple storage buildings were also damaged by the tornado.
Thunderstorm Wind, Caddo
- When
- June 18, 5:45 AM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 32.470, -93.800
A large tree was downed across Green Terrace Road in South Shreveport.
Flash Flood, Caddo
- When
- June 18, 5:53 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.07 mi ESE of Spring Ridge to 1.31 mi E of Spring Ridge
- Cause
- Heavy Rain / Tropical System
- Reported by
- Public
- Coordinates
- 32.316, -93.932
Severe street flooding was reported at the intersection of Colquitt Road and Williams Road in Keithville, Louisiana.
Flash Flood, Caddo
- When
- June 18, 5:55 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.2 mi E of Jewella to 1.21 mi E of Jewella
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.479, -93.779
Excessive heavy rainfall resulted in the closure of Claiborne Avenue in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 5:57 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.56 mi ENE of Shreveport to 1.68 mi ENE of Shreveport
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.489, -93.725
Youree Drive in Shreveport was closed from East Washington to Dalzell Street from flash flooding.
Flash Flood, Caddo
- When
- June 18, 6:00 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.86 mi E of (Shv)shreveport Rgnl to 1.96 mi NE of Cutoff Jct
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.450, -93.798
Excessive heavy rainfall resulted in the closure of the intersection of Jewella Avenue and East Jewella Road in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:09 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.55 mi E of Shreveport to 1.72 mi ESE of Shreveport
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.479, -93.723
Severe street flooding resulted in the closure of Youree Drive south of Kings Hwy in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:09 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.83 mi SSE of Jewella to 1.97 mi SSE of Jewella
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.456, -93.788
Excessive heavy rainfall resulted in high water being reported over Waggoner Avenue near the Centrum Apartments in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:10 AM CST to 11:30 AM CST
- Where
- Caddo County, 2.03 mi SSE of Shreveport to 1.84 mi WSW of Dixie Gardens
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.454, -93.735
Street flooding was reported at Fern Avenue between Pierremont Avenue and the Fern Loop in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:10 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.22 mi ESE of Jewella to 1.25 mi ESE of Jewella
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.471, -93.782
The intersection of Hearne Avenue and Midway was flooded in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:11 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.4 mi ENE of (Shv)shreveport Rgnl to 1.39 mi ENE of (Shv)shreveport Rgnl
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.455, -93.806
Excessive street flooding was reported at the intersection of Broadway and Mayfield in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:12 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.76 mi SSE of Jewella to 1.79 mi SSE of Jewella
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.455, -93.792
Severe street flooding was reported at Hollywood and East Jewella in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:12 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.2 mi SSW of Shreveport Downtown to 1.24 mi SSW of Shreveport Downtown
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.513, -93.756
Excessive heavy rainfall resulted in the closure of the intersection at Caddo and Common Streets in Shreveport, Louisiana.
Flash Flood, Bossier
- When
- June 18, 6:13 AM CST to 11:30 AM CST
- Where
- Bossier County, 0.38 mi WNW of Bossier City to 0.32 mi W of Bossier City
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.522, -93.726
Excessive heavy rainfall resulted in the closure of Hamilton Road/Cox Street intersection.
Flash Flood, Bossier
- When
- June 18, 6:13 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.03 mi W of Bossier City to 1 mi W of Bossier City
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.518, -93.738
Excessive heavy rainfall flooded Traffic Street under the railroad underpass in Bossier City, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:13 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.68 mi S of Summer Grove to 1.81 mi S of Summer Grove
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.396, -93.834
Severe street flooding was reported at the intersection of Dean Road and Green Terrace Road in south Shreveport.
Flash Flood, Caddo
- When
- June 18, 6:14 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.33 mi ENE of (Shv)shreveport Rgnl to 1.29 mi ENE of (Shv)shreveport Rgnl
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.457, -93.809
Severe street flooding was reported at the intersection of Hollywood Avenue and Roberts Street in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:14 AM CST to 11:30 AM CST
- Where
- Caddo County, 0.88 mi WSW of Forbing to 0.9 mi SW of Forbing
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.393, -93.743
Excessive Street flooding was reported at the intersection of Oak Ridge and Wardlow Street in Shreveport, Louisiana.
Flash Flood, Bossier
- When
- June 18, 6:15 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.44 mi W of (Bad)barksdale Afb to 0.84 mi WSW of (Bad)barksdale Afb
- Cause
- Heavy Rain / Tropical System
- Reported by
- Trained Spotter
- Coordinates
- 32.500, -93.695
Barksdale Blvd. near the Barksdale Air Force Base in Bossier City was flooded.
Flash Flood, Caddo
- When
- June 18, 6:18 AM CST to 11:30 AM CST
- Where
- Caddo County, 0.71 mi WSW of (Shv)shreveport Rgnl to 1.05 mi WSW of (Shv)shreveport Rgnl
- Cause
- Heavy Rain / Tropical System
- Reported by
- NWS Employee
- Coordinates
- 32.447, -93.842
Excessive heavy rainfall resulted in the closure of Hollywood and 70th Street in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:22 AM CST to 11:30 AM CST
- Where
- Caddo County, 1.66 mi N of Shreveport to 1.52 mi N of Shreveport
- Cause
- Heavy Rain / Tropical System
- Reported by
- County Official
- Coordinates
- 32.504, -93.747
Severe street flooding as reported near Line Avenue and Interstate 20 in Shreveport, Louisiana.
Flash Flood, Caddo
- When
- June 18, 6:26 AM CST to 11:30 AM CST
- Where
- Caddo County, 0.68 mi S of Shreveport to 0.71 mi S of Shreveport
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.470, -93.750
Severe Flash Flooding was reported throughout Betty Virginia Park in Shreveport, Louisiana.
Flash Flood, Bossier
- When
- June 18, 6:27 AM CST to 11:30 AM CST
- Where
- Bossier County, 0.19 mi SSW of Bossier City to 0.62 mi S of Honore
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.517, -93.721
The 1600 block of Benton Road in Bossier City was closed to due flash flooding.
Flash Flood, Bossier
- When
- June 18, 6:28 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.66 mi W of (Bad)barksdale Afb to 1.46 mi SSE of Blenheim
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.502, -93.698
The 1600 block of Barksdale Blvd. was closed due to severe street flooding.
Flash Flood, Bossier
- When
- June 18, 6:35 AM CST to 11:30 AM CST
- Where
- Bossier County, 0.88 mi N of Bossier City to 0.74 mi N of Bossier City
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.533, -93.722
Severe street flooding was reported at the intersection of Benton Road and Shed Road in Bossier City, Louisiana.
Flash Flood, Bossier
- When
- June 18, 6:35 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.86 mi SSE of Honore to 1.87 mi SE of Honore
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.547, -93.713
The intersection of Melrose and Bellgrove in Bossier City was flooded and closed.
Flash Flood, Bossier
- When
- June 18, 6:38 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.41 mi ESE of Bossier City to 1.46 mi WSW of Fosters
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.515, -93.697
Patricia Drive and Michael Street in Bossier City was flooded and closed.
Flash Flood, Bossier
- When
- June 18, 6:42 AM CST to 11:30 AM CST
- Where
- Bossier County, 0.92 mi NNE of Bossier City to 0.97 mi NNE of Bossier City
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.532, -93.713
The intersection of Shed Road and James Street in Bossier City was flooded and closed.
Flash Flood, Bossier
- When
- June 18, 6:44 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.32 mi SE of Honore to 1.52 mi SE of Honore
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.557, -93.713
The I-220 Eastbound exit ramp at Airline Drive was flooded and closed.
Flash Flood, Bossier
- When
- June 18, 6:45 AM CST to 11:30 AM CST
- Where
- Bossier County, 0.74 mi NNE of Bossier City to 0.64 mi NE of Bossier City
- Cause
- Heavy Rain / Tropical System
- Reported by
- Broadcast Media
- Coordinates
- 32.529, -93.714
The intersection of James Street and East Texas Street in Bossier City was flooded and closed.
Flash Flood, Bossier
- When
- June 18, 6:55 AM CST to 11:30 AM CST
- Where
- Bossier County, 0.36 mi NW of Bossier City to 0.72 mi NNW of Bossier City
- Cause
- Heavy Rain / Tropical System
- Reported by
- Law Enforcement
- Coordinates
- 32.523, -93.725
The intersection of Texas Street and Benton Road was flooded and closed.
Flash Flood, Bossier
- When
- June 18, 7:00 AM CST to 11:30 AM CST
- Where
- Bossier County, 1.11 mi NNW of Bodcau to 1.4 mi SE of Adner
- Cause
- Heavy Rain / Tropical System
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 32.544, -93.589
The Fox Creek Subdivision in Haughton, Louisiana was flooded. Some water made it into homes in the subdivision.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Kentucky, June 18 to 21, 2015$198,000 · 1.5 in hail · 37 events
- Tornado and Damaging Winds in Ohio, June 18, 2015$191,000 · EF1 · 8 events
- Hail and Damaging Winds in Ohio, June 18, 2015$102,000 · 60 kt wind · 40 events
- Hail and Damaging Winds in South Carolina, June 18, 2015$153,000 · 1 in hail · 20 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 18 to 19, 2015$122,000 · 50 kt wind · 20 events
- Hail and Damaging Winds in Maryland, June 18, 2015$41,000 · 1.5 in hail · 37 events
- Tornadoes and Damaging Winds in Virginia, June 18, 2015$88,000 · EF0 · 18 events
- Flash Flooding and Hail in North Carolina, June 18, 2015$80,000 · 1 in hail · 15 events
- Hail and Damaging Winds in West Virginia, June 18, 2015$105,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in Virginia, June 18, 2015$66,000 · 1 in hail · 15 events
- Flash Flooding and Damaging Wind in Illinois, June 18, 2015$50,000 · 52 kt wind · 4 events
- Damaging Winds in South Carolina, June 18, 2015$31,000 · 52 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573822, 573895, 573827, 573829, 573830, 573831, 573834, 573835, 573838, 573839, 573840, 573841, 573843, 573846, 573848, 573849, 573851, 573855, 573856, 573858, 573861, 573863, 573865, 573868, 573869, 573871, 573875, 573880, 573881, 573882, 573883, 573885, 573887.